# SDR USAA2010073091551

- Difficulty date: July 17, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 62,239 hours, 38,910 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 654577566
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - MAJOR REPAIR - CRACK ON SKIN PANEL BETWEEN BS 727D TO 727E, S19R.  REPAIRED SKIN PANEL BETWEEN BS 727D TO 727E, S19R IAW B737 SRM 53-00-01 REPAIR 31.
